American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Jeffrey L. Tollefson. Erratum to: ``Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$'' (Trans. Amer. Math. Soc. {\bf 223} (1976), 223--234) . Trans. Amer. Math. Soc. 243 (1978) 309-310. MR 0515645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Benny D. Evans. The conjugacy problem for boundary loops in $3$-manifolds . Trans. Amer. Math. Soc. 240 (1978) 53-64. MR 0478129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. L. Thickstun. Taming and the Poincar\'e conjecture . Trans. Amer. Math. Soc. 238 (1978) 385-396. MR 0482769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joan S. Birman and R. Craggs. The $\mu $-invariant of $3$-manifolds and certain structural properties of the group of homeomorphisms of a closed, oriented $2$-manifold . Trans. Amer. Math. Soc. 237 (1978) 283-309. MR 0482765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. P. Osborne and R. S. Stevens. Group presentations corresponding to spines of $3$-manifolds. III . Trans. Amer. Math. Soc. 234 (1977) 245-251. MR 0488063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. P. Osborne and R. S. Stevens. Group presentations corresponding to spines of $3$-manifolds. II . Trans. Amer. Math. Soc. 234 (1977) 213-243. MR 0488062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paik Kee Kim and Jeffrey L. Tollefson. PL involutions of fibered $3$-manifolds . Trans. Amer. Math. Soc. 232 (1977) 221-237. MR 0454981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Edythe P. Woodruff. Decomposition spaces having arbitrarily small neighborhoods with $2$-sphere boundaries . Trans. Amer. Math. Soc. 232 (1977) 195-204. MR 0442944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Messer. Three-dimensional manifolds with finitely generated fundamental groups . Trans. Amer. Math. Soc. 226 (1977) 119-145. MR 0436149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jeffrey L. Tollefson. Periodic homeomorphisms of $3$-manifolds fibered over $S\sp{1}$ . Trans. Amer. Math. Soc. 223 (1976) 223-234. MR 0431177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Raymond and Jeffrey L. Tollefson. Closed $3$-manifolds with no periodic maps . Trans. Amer. Math. Soc. 221 (1976) 403-418. MR 0415620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Percell. Presentations of $3$-manifolds arising from vector fields . Trans. Amer. Math. Soc. 221 (1976) 361-377. MR 0407857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. D. Feustel. On the torus theorem and its applications . Trans. Amer. Math. Soc. 217 (1976) 1-43. MR 0394666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. D. Feustel. On the torus theorem for closed $3$-manifolds . Trans. Amer. Math. Soc. 217 (1976) 45-57. MR 0394667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles D. Bass. Some special decompositions of $E\sp{3}$ . Trans. Amer. Math. Soc. 216 (1976) 115-130. MR 0405425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert D. Edwards and Richard T. Miller. Cell-like closed-$0$-dimensional decompositions of $R\sp{3}$ are $R\sp{4}$ factors . Trans. Amer. Math. Soc. 215 (1976) 191-203. MR 0383411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James W. Cannon and C. D. Feustel. Essential embeddings of annuli and M\"obius bands in $3$-manifolds . Trans. Amer. Math. Soc. 215 (1976) 219-239. MR 0391094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jože Vrabec. Inclusion maps of $3$-manifolds which induce monomorphisms of fundamental groups . Trans. Amer. Math. Soc. 214 (1975) 75-93. MR 0388398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard S. Stevens. Classification of $3$-manifolds with certain spines . Trans. Amer. Math. Soc. 205 (1975) 151-166. MR 0358786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. P. Neuzil. Surgery on a curve in a solid torus . Trans. Amer. Math. Soc. 204 (1975) 385-406. MR 0367970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. S. Husch and W. H. Row. One-dimensional polyhedral irregular sets of homomorphisms of $3$-manifolds . Trans. Amer. Math. Soc. 202 (1975) 299-323. MR 0372861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edwin E. Moise. Cloverleaf representations of simply connected $3$-manifolds . Trans. Amer. Math. Soc. 201 (1975) 1-30. MR 0350745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. H. Row. Compact sets definable by free $3$-manifolds . Trans. Amer. Math. Soc. 197 (1974) 225-244. MR 0362314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. W. Cannon and L. D. Loveland. A $2$-sphere in $E\sp{3}$ with vertically connected interior is tame . Trans. Amer. Math. Soc. 195 (1974) 345-355. MR 0343273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arnold C. Shilepsky. Homogeneity and extension properties of embeddings of $S\sp{1}$ in $E\sp{3}$ . Trans. Amer. Math. Soc. 195 (1974) 265-276. MR 0341494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald Myers. Homeomorphisms of a certain cube with holes . Trans. Amer. Math. Soc. 191 (1974) 289-299. MR 0348749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lawrence R. Weill. A new characterization of tame $2$-spheres in $E\sp{3}$ . Trans. Amer. Math. Soc. 190 (1974) 243-252. MR 0339188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edythe P. Woodruff. Conditions under which disks are $P$-liftable . Trans. Amer. Math. Soc. 186 (1973) 403-418. MR 0328943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jeffrey L. Tollefson. Involutions on $S\sp{1}\times S\sp{2}$ and other $3$-manifolds . Trans. Amer. Math. Soc. 183 (1973) 139-152. MR 0326738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gerhard X. Ritter. Free $Z\sb{8}$ actions on $S\sp{3}$ . Trans. Amer. Math. Soc. 181 (1973) 195-212. MR 0321078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2